Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the differentiability of affine and projective transformations


Author: F. Brickell
Journal: Proc. Amer. Math. Soc. 16 (1965), 567-574
MSC: Primary 53.55
MathSciNet review: 0178430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jesse Douglas, The general geometry of paths, Ann. of Math. (2) 29 (1927/28), no. 1-4, 143–168. MR 1502827, 10.2307/1967989
  • [2] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257
  • [3] R. E. Trabor, A fundamental lemma on normal coordinates and its applications, Quart. J. Math. Oxford Ser. (2) 8 (1937), 142-147.
  • [4] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • [5] J. H. C. Whitehead, On the covering of a complete space by the geodesics through a point, Ann. of Math. (2) 36 (1935), no. 3, 679–704. MR 1503245, 10.2307/1968651

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.55

Retrieve articles in all journals with MSC: 53.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0178430-4
Article copyright: © Copyright 1965 American Mathematical Society